# SDR SWAA2019071634931

- Difficulty date: June 11, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 47,780 hours, 28,301 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Not Reported
- Part number: 186A200041
- Part serial: SAIC0619
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER CRACKED AT THE INBOARD EDGE OF STA. 184.7 AND 10" FORWARD OF THE AFT SPAR.  REPAIRED STABILIZER PER EA.
